International Journal of Scientific and Research Publications

IJSRP, Volume 6, Issue 5, May 2016 Edition [ISSN 2250-3153]


Mathematical Model for the dynamic behavior of two competing plant species
      Leticia o and OlekaL.N
Abstract: This work focuses on the mathematical model for the dynamic behavior of two competing plant species. We introduced a control mechanism and a growth enhancer to reduce the population of the weed and enhance the growth of the foodcrop respectively. We obtained steady state solutions which were characterized using the Linearization method. The results obtained were analyzed.

Reference this Research Paper (copy & paste below code):

Leticia o and OlekaL.N (2018); Mathematical Model for the dynamic behavior of two competing plant species; Int J Sci Res Publ 6(5) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0516.php?rp=P535407
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.